Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 155, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Aug 12, 2012, 10:05 PM CDT for 4 counties in Texas. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2012, 10:05 PM CDT (03:05 UTC)
- Expired
- Aug 12, 2012, 10:45 PM CDT
- In force
- 40 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Coleman County, TX, Concho County, TX, Runnels County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 54 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 10:23 PM CDT | TSTM WND GST 60 | Miles, TX | PUBLIC REPORTED 60 MPH IN MILES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 3.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4351 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
873
WUUS54 KSJT 130305
SVRSJT
TXC083-095-399-451-130345-
/O.NEW.KSJT.SV.W.0155.120813T0305Z-120813T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1005 PM CDT SUN AUG 12 2012
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN RUNNELS COUNTY IN WEST CENTRAL TEXAS...
EAST CENTRAL TOM GREEN COUNTY IN WEST CENTRAL TEXAS...
WEST CENTRAL COLEMAN COUNTY IN WEST CENTRAL TEXAS...
NORTHWESTERN CONCHO COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 1045 PM CDT
* AT 1000 PM CDT...SEVERE THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 2 MILES WEST OF BENOIT TO 3 MILES SOUTHEAST OF MILES TO 4
MILES WEST OF VERIBEST...OR ALONG A LINE EXTENDING FROM 6 MILES
NORTHEAST OF BALLINGER TO 13 MILES WEST OF PAINT ROCK TO 8 MILES
NORTHEAST OF SAN ANGELO...MOVING SOUTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
DIME SIZE HAIL.
DAMAGING WINDS IN EXCESS OF 60 MPH.
WITH POSSIBLE STORM IMPACTS...
A FEW VEHICLE DENTS...
MINOR ROOF AND PLASTIC SIGN DAMAGE...
SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED...
UNSECURED LIGHT OBJECTS BLOWN AROUND...
SCATTERED POWER OUTAGES POSSIBLE...
POTENTIALLY DEADLY LIGHTNING.
* SEVERE THUNDERSTORMS WILL BE NEAR...
VERIBEST AND LOWAKE BY 1010 PM CDT...
WALL AND THE INTERSECTION OF RANCH ROAD 380 AND RANCH ROAD 381 BY
1020 PM CDT...
US-83 NEAR THE CONCHO-RUNNELS COUNTY LINE AND MERETA BY 1025 PM
CDT...
THE INTERSECTION OF US-83 AND RANCH ROAD 1929 BY 1030 PM CDT...
PAINT ROCK BY 1035 PM CDT...
VANCOURT AND EOLA BY 1040 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR WEST CENTRAL TEXAS.
&&
LAT...LON 3165 9958 3139 9990 3128 10019 3151 10048
3162 10020 3188 9985
TIME...MOT...LOC 0305Z 311DEG 17KT 3176 9985 3156 10012
3148 10031
$$1 follow-up statement
065
WWUS54 KSJT 130327
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1027 PM CDT SUN AUG 12 2012
TXC083-095-399-451-130345-
/O.CON.KSJT.SV.W.0155.000000T0000Z-120813T0345Z/
RUNNELS TX-TOM GREEN TX-COLEMAN TX-CONCHO TX-
1027 PM CDT SUN AUG 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHWESTERN CONCHO...WEST CENTRAL COLEMAN...EAST CENTRAL TOM
GREEN AND SOUTHERN RUNNELS COUNTIES...
AT 1023 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES EAST OF BALLINGER TO 7 MILES WEST OF PAINT
ROCK TO 13 MILES EAST OF SAN ANGELO...MOVING SOUTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
DAMAGING WINDS IN EXCESS OF 60 MPH.
WITH POSSIBLE STORM IMPACTS...
DAMAGE TO TREE LIMBS...
LIGHT OBJECTS BLOWN AROUND...
SEVERE THUNDERSTORMS WILL BE NEAR...
PAINT ROCK BY 1035 PM CDT...
VANCOURT AND EOLA BY 1040 PM CDT...
VICK AND IVIE RESERVOIR NEAR CONCHO PARK MARINA BY 1045 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR WEST CENTRAL TEXAS.
&&
LAT...LON 3165 9958 3139 9990 3128 10019 3151 10048
3162 10020 3188 9985
TIME...MOT...LOC 0327Z 311DEG 17KT 3169 9976 3149 10003
3141 10022
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 9:24 PM CDT, 41 minutes earlier.
Area forecast discussion, Aug 12, 9:24 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 924 PM CDT SUN AUG 12 2012 .UPDATE... QUICK UPDATE TO RAINFALL CHANCES OVER THE CWA. && .DISCUSSION... LATEST GUIDANCE SUGGESTS THAT ONGOING CONVECTIVE ACTIVITY NOW OVER THE NORTHERN CONCHO VALLEY AND THE NORTHERN HEARTLAND WILL HOLD TOGETHER AS IT MOVES SOUTH THROUGH THE NIGHT. HAVE INCREASED POPS PER LATEST RADAR COVERAGE AND ANTICIPATED MOVEMENT OF ACTIVITY SOUTH. && .PREV DISCUSSION... /ISSUED 836 PM CDT SUN AUG 12 2012/ UPDATE... UPDATED TO REMOVE SOME COUNTIES FROM THE WATCH AND EXPAND THUNDERSTORM COVERAGE TOT HE SOUTH. DISCUSSION... UPDATED THE ZONES TO REMOVE NORTHERN AND CENTRAL COUNTIES OF THE BIG COUNTRY FROM SEVERE THUNDERSTORM WATCH AS ACTIVITY CONTINUES TO MOVE SOUTH. HAVE EXPANDED THE CHANCE OF THUNDERSTORMS FOR THIS EVENING TO INCLUDE ALL OF THE CONCHO VALLEY AND THE HEARTLAND AS THE AREA OF THUNDERSTORMS CONTINUES TO MOVE SOUTH. PREV DISCUSSION... /ISSUED 616 PM CDT SUN AUG 12 2012/ AVIATION... /00Z UPDATE/ ISOLATED THUNDERSTORMS WILL CONTINUE MAINLY OVER THE BIG COUNTRY AND CONCHO VALLEY THIS EVENING. OTHERWISE...EXPECT NIL WEATHER AT THE SOUTHERN TERMINALS THIS EVENING. SOUTHEAST TO SOUTH SURFACE WINDS WILL CONTINUE AROUND 10 KNOTS OR LESS. FOR TOMORROW...THUNDERSTORMS WILL BE POSSIBLE SOUTH OF INTERSTATE 20. HAVE INCLUDED A MENTION OF THUNDERSTORMS TOMORROW AFTERNOON FOR ALL TERMINALS EXCEPT KABI. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 77 101 73 100 75 / 20 10 10 5 10 SAN ANGELO 74 102 72 102 76 / 30 20 20 5 5 JUNCTION 74 103 74 101 74 / 20 20 20 5 5 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 15/99
Hazardous weather outlook, Aug 12, 2:39 PM CDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 239 PM CDT SUN AUG 12 2012 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-131945- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 239 PM CDT SUN AUG 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...MAINLY NORTHEAST OF A LINE FROM ROBERT LEE TO SAN SABA. THE MAIN THREATS ARE DAMAGING WINDS AND DEADLY LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY AFTERNOON AND EVENING...THUNDERSTORMS ARE POSSIBLE SOUTH OF INTERSTATE 20. THE MAIN THREATS WILL BE DAMAGING WINDS AND DEADLY LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HUBER
In the hours before
Special weather statement, Aug 12, 8:02 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
802 PM CDT SUN AUG 12 2012
TXZ054-064-065-130200-
NOLAN TX-STERLING TX-COKE TX-
802 PM CDT SUN AUG 12 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT FOR
NOLAN...STERLING AND COKE COUNTIES...
AT 758 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 7
MILES SOUTH OF SWEETWATER TO 8 MILES NORTHWEST OF STERLING CITY...
MOVING SOUTHEAST AT 10 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
MARYNEAL BY 830 PM CDT
THE INTERSECTION OF HIGHWAY 70 AND RANCH ROAD 53 AND SILVER BY 835
PM CDT
STERLING CITY BY 845 PM CDT
NOLAN...SANCO...THE INTERSECTION OF HIGHWAY 158 AND RANCH ROAD 2059
AND BROOME BY 900 PM CDT
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR WEST CENTRAL TEXAS.
LAT...LON 3225 10015 3216 10015 3170 10084 3171 10086
3168 10087 3165 10091 3191 10124 3210 10097
3209 10067 3230 10067 3249 10040
TIME...MOT...LOC 0102Z 310DEG 8KT 3236 10039 3190 10107Special weather statement, Aug 12, 8:43 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
843 PM CDT SUN AUG 12 2012
TXZ066-139-140-130230-
RUNNELS TX-COLEMAN TX-BROWN TX-
843 PM CDT SUN AUG 12 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT FOR
RUNNELS...COLEMAN AND BROWN COUNTIES...
AT 842 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 6
MILES NORTHWEST OF BLANKET TO 2 MILES NORTHWEST OF LAKE BROWNWOOD
NEAR THRIFTY TO 4 MILES SOUTHWEST OF NOVICE...OR ALONG A LINE
EXTENDING FROM 13 MILES NORTHEAST OF EARLY TO 13 MILES NORTHWEST OF
BROWNWOOD TO 16 MILES EAST OF WINTERS...MOVING SOUTHEAST AT 15 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
LAKE BROWNWOOD NEAR THRIFTY BY 850 PM CDT
OWENS AND LAKE BROWNWOOD BY 855 PM CDT
THRIFTY BY 900 PM CDT
GLEN COVE AND BLANKET BY 910 PM CDT
COLEMAN BY 920 PM CDT
HORDS CREEK RESERVOIR AND EARLY BY 925 PM CDT
DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR WEST CENTRAL TEXAS.
LAT...LON 3169 9868 3169 9875 3165 9877 3162 9891
3165 9962 3204 9985 3195 9920 3199 9885
3174 9868 3170 9867
TIME...MOT...LOC 0144Z 322DEG 13KT 3190 9883 3185 9912
3195 9968Special weather statement, Aug 12, 9:30 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
930 PM CDT SUN AUG 12 2012
TXZ066-127-128-139-130315-
RUNNELS TX-TAYLOR TX-COLEMAN TX-CALLAHAN TX-
930 PM CDT SUN AUG 12 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT FOR
RUNNELS...TAYLOR...COLEMAN AND CALLAHAN COUNTIES...
AT 925 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 4
MILES EAST OF TUSCOLA TO 3 MILES SOUTH OF NORTON...OR ALONG A LINE
EXTENDING FROM 15 MILES SOUTH OF ABILENE TO 12 MILES NORTHWEST OF
BALLINGER...MOVING EAST AT 15 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
WINTERS BY 935 PM CDT
LAWN BY 940 PM CDT
BALLINGER LAKE AND WINTERS LITTLE ELM LAKE BY 950 PM CDT
HATCHEL BY 955 PM CDT
BALLINGER AND GOLDSBORO BY 1010 PM CDT
CREWS AND OPLIN BY 1015 PM CDT
DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR WEST CENTRAL TEXAS.
LAT...LON 3165 9989 3176 10023 3182 10023 3229 9978
3216 9939
TIME...MOT...LOC 0230Z 283DEG 13KT 3222 9972 3183 10010Special weather statement, Aug 12, 9:35 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
935 PM CDT SUN AUG 12 2012
TXZ066-073-139-140-154-155-130315-
MCCULLOCH TX-RUNNELS TX-SAN SABA TX-COLEMAN TX-BROWN TX-CONCHO TX-
935 PM CDT SUN AUG 12 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT FOR
MCCULLOCH...RUNNELS...SAN SABA...COLEMAN...BROWN AND CONCHO
COUNTIES...
AT 933 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 8
MILES NORTHEAST OF ZEPHYR TO 4 MILES SOUTH OF BANGS TO 11 MILES
NORTHWEST OF IVIE RESERVOIR NEAR CONCHO PARK MARINA...OR ALONG A LINE
EXTENDING FROM 12 MILES SOUTHWEST OF COMANCHE TO 9 MILES SOUTHWEST OF
BROWNWOOD TO 8 MILES SOUTHEAST OF BALLINGER...MOVING SOUTHEAST AT 10
MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
VOSS AND ZEPHYR BY 950 PM CDT
MOZELLE BY 1000 PM CDT
TRICKHAM AND SHIELDS BY 1005 PM CDT
GOULDBUSK...IVIE RESERVOIR NEAR CONCHO PARK MARINA...BROOKESMITH
AND THE INTERSECTION OF RANCH ROAD 1929 AND RANCH ROAD 2134 BY 1015
PM CDT
DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR WEST CENTRAL TEXAS.
LAT...LON 3169 9868 3169 9875 3161 9877 3147 9898
3146 9897 3147 9894 3144 9892 3145 9887
3142 9884 3142 9872 3126 9964 3165 9991
3172 9920 3182 9874 3171 9867
TIME...MOT...LOC 0235Z 320DEG 10KT 3174 9868 3165 9913
3165 9985Special weather statement, Aug 12, 9:49 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
949 PM CDT SUN AUG 12 2012
TXZ065-066-072-130330-
RUNNELS TX-TOM GREEN TX-COKE TX-
949 PM CDT SUN AUG 12 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CDT FOR
RUNNELS...TOM GREEN AND COKE COUNTIES...
AT 945 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 4
MILES EAST OF TENNYSON TO 9 MILES SOUTHWEST OF GRAPE CREEK...OR ALONG
A LINE EXTENDING FROM 16 MILES WEST OF BALLINGER TO 14 MILES WEST OF
SAN ANGELO...MOVING EAST AT 15 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
ORIENT BY 1000 PM CDT
HARRIET...MILES...SAN ANGELO AND ROWENA BY 1030 PM CDT
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR WEST CENTRAL TEXAS.
LAT...LON 3150 10069 3152 10070 3153 10077 3178 10027
3165 9989 3158 10004 3158 10011 3154 10011
3138 10044
TIME...MOT...LOC 0249Z 288DEG 11KT 3176 10021 3151 10067Local storm report, Aug 12, 9:56 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
956 PM CDT SUN AUG 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM TSTM WND DMG WINTERS 31.97N 99.93W
08/12/2012 RUNNELS TX TRAINED SPOTTER
TREE LIMBS DOWN IN AN ESTIMATED 60 MPH WIND.
&&
EVENT NUMBER SJT1200234
REIMERThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 7:13 PM CDT | Special Weather Statement | SJT | Callahan | 32 min |
| Aug 12, 7:52 PM CDT | Special Weather Statement | SJT | Coleman | 23 min |
| Aug 12, 8:02 PM CDT | Special Weather Statement | SJT | Coke, Nolan, Sterling | 58 min |
| Aug 12, 8:43 PM CDT | Special Weather Statement | SJT | Brown, Coleman | 47 min |
| Aug 12, 8:55 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 35 min |
| Aug 12, 9:30 PM CDT | Special Weather Statement | SJT | Runnels | 45 min |
| Aug 12, 9:35 PM CDT | Special Weather Statement | SJT | Brown | 40 min |
| Aug 12, 9:49 PM CDT | Special Weather Statement | SJT | Tom Green | 41 min |
| Aug 12, 10:49 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 41 min |
| Aug 13, 12:27 AM CDT | Special Weather Statement | SJT | Kimble, Mason | 93 min |
| Aug 13, 1:05 AM CDT | Special Weather Statement | SJT | Jones | 55 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.